# SDR SWAA2022022469714

- Difficulty date: October 20, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 27,811 hours, 16,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER WET AREA. CORROSION AROUND LEFT GIRT BAR FASTENER HOLE. LOCATED AT FLOOR BEAM 986.5 LBL 43. MARKED / REPAIRED PER EA 1-753-33477
